Join the 'Depo-Provera' group to help and get support from people like you.
Related terms: Depo Injection, Depo, Depo Shot
We found 1558 questions associated with the 'Depo-Provera' topic.
Posted 11 Jul 2013 by • 29 answers
Is there anything I can take to stop the spotting/bleeding? It's ruining my relationship. I hate it.
Posted 30 Jul 2010 by • 22 answers
I was given the depo- provera shot while off my cycle. I was given a pregnancy test the same day and it was negative. The date of the test and shot was July 15th today, is the July29th. The last period I had ended on the June 27th. I have took a pregnancy test which was negative yesterday ( July ...
Posted 19 Oct 2013 by • 5 answers
I've been taking Depo Provera since March 2012 and I didn't had any problems, except bad mood the week before my next injection. I had my period once a month, sometimes not at all for three months. My periods only lasted a few days. In September, my periods started to be longer : 2 or 3 ...
Posted 28 Feb 2013 by • 41 answers
I got the shot January 16th 2013. A couple weeks later my mood had shifted for the worst. I began to be extremely emotional, have irrational thoughts, cry for no reason, get mad at little things, sometimes get paranoid, depressed, and a few times I've had emotional breakdowns where I just yell ...
Posted 23 Jun 2013 by • 10 answers
I got the Depo Provera shot while on day 2 of my period. An hour later my period stopped and I haven't had one since. Is this normal?
Posted 24 May 2012 by • 58 answers
Im currently on my 3rd depo shot and i want to know if it can cause permanent infertility. I have done research and some say it can cause infertility. Whats your experience? Pleeeaase let me know!
Posted 27 May 2013 by • 5 answers
I been using depo for about 2 years and I always had my period couple days before my next shot was due i considered that normal for me to get it every time before my next shot, it's been 5 weeks since my last shot but I didn't take it because I don't want to be on depo anymore,,, I ...
Posted 22 May 2014 by • 7 answers
I have been on depo for 9 years. I have never really bleed while on it except I will spot like a week before my shot is due and when I pee here and there but not even enough for panty liners. And that blood was generally brown in color. Id say the past year I ha e been spotting more often still n9t ...
Posted 14 May 2012 by • 4 answers
had a miscarriage D/C, two weeks later i had my first shot and on the same day had uprotected sex.
Posted 24 Nov 2013 by • 8 answers
I'm 19 years old and I tried the depo shot and I hated it. I have only had one shot and gained 20 pounds!!! I'm moody and have such bad migraines after taking the shot. It made me sick and misreable. I was supposed to go back to take my shot in October but I didnt and still no period and ...
Posted 17 Sep 2012 by • 18 answers
I'm 25 years old and had my last shot of Depo in January of this year. I was on Depo for about 6 years. It really messed up my body - 4 years without a period followed by 2 years of non-stop bleeding was not a good time. It's been over 6 months without Depo now and I'm trying to get ...
Posted 11 Aug 2014 by • 2 answers
My last shot was on January the 4 2014 of this year and I suppose to take the next shot on April the 4, but I didnt . It been four months now and its August. But me and myboyfriend had sex last week three times and he cum in me. But my period been on for a whole month but in between the day it will ...
Posted 18 Sep 2015 by • 6 answers
My girlfriend has been experiencing vaginal bleeding after we have intercourse. I have an average sized penis, and we haven't been engaging in anything rough. When she was 15 (she's 18 now) she had cysts removed from her ovaries that had ruptured as a result of polycystic ovarian ...
Posted 3 Apr 2013 by • 5 answers
Hi everyone, I have a question, my last period was the first days of march, I had sex 4 days after and took the plan b... two weeks later i went to the clinic and had already 2 pregnancy test both were negative... and yesterday I just got the depo shot for which I waited 2 weeks..but still ...
Posted 14 Apr 2014 by • 2 answers
Hi i am on Depo-Provera, and i get irregular bleeding, I have been on the shot for about 3 weeks now. Can i get pregnant whilst bleeding? I am new to this, so if someone could give me a explanation on what is going on? am i safe?
Related Condition Support Groups
Depo-Provera Patient Information at Drugs.com
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)